Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is duodenal ulcer ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
Hi... for the past week or so i have been feeling extremely bloated after eating mainly but also bloated without eating and sometimes i become so tired to the point i feel like i cant be bothered to move an feel weak these feelings are normally after eating. For the last 2 days have bloated bad after eating and have then been sick within 10 mis of eating.... (i doubt its linked but since all this i have had a very sore swollen ankle which i have not twisted or hurt in anyway)
Posted Wed, 11 Apr 2012 in Peptic Ulcer
Answered by Dr. Sapan J. Pandya 1 hour later

Thanks for the query.

You have the symptoms suggestive of Acid peptic disease. To be more specific it seems like a DUODENAL ULCER, which is under the spectrum of Acid peptic disease.

Did you take any medicines like Pain-killers for swollen ankle? Because Pain-killers cause ACID-PEPTIC DISEASE.

For your swollen ankle without any pain kindly get your S. Uric Acid done for GOUT.

You may take some Proton Pump Inhibitors for relief.

I shall be available for follow-up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor